# SDR VTZA96199

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: BAS2022315
- Condition: Failed
- Location: Rt Wing Root
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 6205 - IAD-MHT - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE DUCT FAIL CAP LIGHT ILLUMINATING.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MX REPLACED THE RIGHT DUCT O-RINGS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
